# SDR DALA2019111506702

- Difficulty date: November 15, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 76,237 hours, 57,462 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Bracket
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE ATTACH BRACKET CRACKED ON TAIL CONE @2:00 POSITION. REMOVED AND REPLACED TAIL CONE ASSY PER MD88 AMM 53-53 TAILCONE, AFT U OFF 88-5353-9-0002 S/N 00036. (LP1360531)
